Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Nervousness, increased heart rate, blurry vision, sweating. Had consumed alcohol. Is it due to alcohol or something else?

Hi, I just woke up feeling nervous and while getting up my heart was beating rapidly as if in my throat, my vision felt blurry as if it was white and misty, I also was sweating a lot - I also had some alcoholic drinks with friends last night. Should I be worried? Is this all drink related or something else?

Thank you, I appreciate the help
Asked On : Mon, 22 Apr 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
It may be the after effect of alcohol and shall pass away with time , take 2-3 cups of strong black coffee and plenty of juices. Refrain from heavy drinks.Alcohol in large amounts leads to circulatory and and neuronal imbalance in the brain(cerebrum,hypothalamus and even brain stem and can be dangerous). Substitute your diet with rich proteins and fats.
Answered: Mon, 22 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor